Side effect on cycle

  • Gabber
  • Topic Author
  • Senior Member
  • Senior Member
More
17 Jun 2014 11:38 #170562 by Gabber
Side effect on cycle was created by Gabber
Good day

I am doing a cycle of testocyp and dianabol, last cycle was taken about 10 years back.

So started the cycle yesterday, taken 10mg Dianabol morning, 1ml cyp at around 12pm and took
another 10mg Dianabol at 3pm. Reason for taking it like this was to see if there is any side's
on the products. Will take dianabol to 40mg on Friday if no major sides.

Right as you can see I am real careful with this cycle because its been long time sins doing
one again.

One side I had was last night at around midnight, got a hot flush for about a minute.
Is this normal for the first thew day's?

Any advise will be appreciated.

Please Log in or Create an account to join the conversation.

  • FIllet
  • Expert
  • Expert
More
17 Jun 2014 11:48 #170563 by FIllet
Replied by FIllet on topic Side effect on cycle
Hey, fluctuating hormone levels or BP or both would be my guess.
The following user(s) said Thank You: mike123

Please Log in or Create an account to join the conversation.

  • mike123
  • Platinum Member
  • Platinum Member
More
17 Jun 2014 11:58 #170565 by mike123
Replied by mike123 on topic Side effect on cycle
Gabb u wont notice sides as quick as that... LOL ..It will take a week or so..take liver sups and spread the 40 mg over the day sides would be liver issues ...pain in the lower back if u start pissing blood then u in seroius k*k and obviously stop ...while u need to be careful overcareful can be just as negative ...40 mg is the safe dose those using double that for long periods are normally the ones that start pissing blood ...the other to watch out for is itchy nips ..have something like Letro on hand incase OR start 3 drops EOD for prevention ..u on a safe average cycle so dont overthink boet ..hot flush maybe Dbol kicking in ?

Please Log in or Create an account to join the conversation.

  • Gabber
  • Topic Author
  • Senior Member
  • Senior Member
More
17 Jun 2014 11:59 #170566 by Gabber
Replied by Gabber on topic Side effect on cycle
Thanks for the reply, Will this go away, Im taking diana 10mg morning and then again 4Pm, to see what happens tonight.

Please Log in or Create an account to join the conversation.

  • mike123
  • Platinum Member
  • Platinum Member
More
17 Jun 2014 12:01 #170567 by mike123
Replied by mike123 on topic Side effect on cycle
Iam sure it will even out eventually ....

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
17 Jun 2014 12:03 - 17 Jun 2014 12:03 #170568 by Oupa
Replied by Oupa on topic Side effect on cycle
Split your dianabols morning/afternoon/evenings. dbols half life is very short so try and keep your blood levels as stable as possible. Split 10/10/10 every 6-8 hours
Last edit: 17 Jun 2014 12:03 by Oupa.
The following user(s) said Thank You: MCJ

Please Log in or Create an account to join the conversation.

  • Gabber
  • Topic Author
  • Senior Member
  • Senior Member
More
17 Jun 2014 12:06 #170570 by Gabber
Replied by Gabber on topic Side effect on cycle
Thanks man

I am using essentials and liverthisel morning and night, started a week before cycle.
Ok so I'll use 10mg morning, 10mg 10am, 10mg 4pm and last 10mg at 7pm.

Does this sound right?
The following user(s) said Thank You: mike123

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
17 Jun 2014 12:09 #170571 by Oupa
Replied by Oupa on topic Side effect on cycle
Yes. Doesn't matter what hours, just make sure your dosages falls within 6-8 hours from each other.

Please Log in or Create an account to join the conversation.

  • Gabber
  • Topic Author
  • Senior Member
  • Senior Member
More
17 Jun 2014 12:14 #170572 by Gabber
Replied by Gabber on topic Side effect on cycle
Thanks for the advise will start it today dosing every 5 hour with 10mg for 4 dosis.

Please Log in or Create an account to join the conversation.

  • Muscleaddict
  • Moderator
  • Moderator
More
17 Jun 2014 12:15 #170574 by Muscleaddict
Replied by Muscleaddict on topic Side effect on cycle
It's caused by big fluctuations in hormone levels but your body will adjust. Nothing to worry about. Just do what Oupa said.
The following user(s) said Thank You: MCJ, Oupa

Please Log in or Create an account to join the conversation.

  • Gabber
  • Topic Author
  • Senior Member
  • Senior Member
More
17 Jun 2014 12:18 #170575 by Gabber
Replied by Gabber on topic Side effect on cycle
Will do so, thanks you guy's

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum